# SDR SWIA2019050845850

- Difficulty date: April 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA OVERSIZE FASTENERS IN LT TRUNNION IN HOLES 14, 19. (C-CHECK) RO: 05/07/2019 REAMED OVERSIZE HOLES IN LT TRUNNION LOWER PLANK AND INSTALLED NEW FASTENERS IAW REO.
